# SDR SIMA20120405006

- Difficulty date: April 5, 2012
- Submitted: April 12, 2012
- Operation: Air carrier
- Aircraft: N500AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10025
- Aircraft time: 24,353 hours, 17,672 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Charger
- Condition: Disconnected
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3612 THE CREW REPORTED THE FORWARD FLASHLIGHT NOT CHARGING.  REMOVED FLASHLIGHT CHARGER AND FOUND THAT IT WAS DISCONECTED, RECONNECTED CHARGER AND REINSTALLED,  OPS GOOD IAW AMM 25-61-02. NO PARTS REMOVED OR REPLACED. THE AIRCRAFT WAS RETURNED TO SERVICE.
